Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 62, Number 2

All articles in this issue are freely accessible.

The $(𝜑,k)$ rectifiable subsets of $n$-space
Herbert Federer.
Trans. Amer. Math. Soc. 62 (1947), 114-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0022594
The propagation of error in linear problems
A. T. Lonseth.
Trans. Amer. Math. Soc. 62 (1947), 193-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0022315
On Möbius’ inversion formula and closed sets of functions
Otto Szász.
Trans. Amer. Math. Soc. 62 (1947), 213-239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0021989
Maximal sums of ordinals
Ben Dushnik.
Trans. Amer. Math. Soc. 62 (1947), 240-247
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0022239
Homology properties of arbitrary subsets of Euclidean spaces
Samuel Kaplan.
Trans. Amer. Math. Soc. 62 (1947), 248-271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0024128
On the real parts of the zeros of complex polynomials and applications to continued fraction expansions of analytic functions
Evelyn Frank.
Trans. Amer. Math. Soc. 62 (1947), 272-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0021626
On the definition of the essential multiplicity for continuous transformations in the plane
P. V. Reichelderfer.
Trans. Amer. Math. Soc. 62 (1947), 284-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0021967
Polygons circumscribed about closed convex curves
Mahlon M. Day.
Trans. Amer. Math. Soc. 62 (1947), 315-319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0022686
Some characterizations of inner-product spaces
Mahlon M. Day.
Trans. Amer. Math. Soc. 62 (1947), 320-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0022312
Interpolation to some classes of analytic functions by functions with pre-assigned poles
Yu-Cheng Shen.
Trans. Amer. Math. Soc. 62 (1947), 338-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0022255